# SDR MWEA99784

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Row 9-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DID NOT ILLUMINATE ABOVE LEFT OVERWING EMERGENCY EXIT OR AT ROWS 9 TO 11 CEILING EMERGENCY LIGHTS.  MAINTENANCE REPLACED BATTERY PACK.
